Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On the collapsing along deformations of hyperbolic cone 3-manifolds

Texto completo
Autor(es):
Barreto, Alexandre Paiva
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: KYOTO JOURNAL OF MATHEMATICS; v. 56, n. 3, p. 539-557, SEP 2016.
Citações Web of Science: 0
Resumo

This article focuses on deformations of hyperbolic cone structures under the assumption that the length of the singularity remains uniformly bounded during the deformation. Let M be a closed, orientable, and irreducible 3-manifold, and let Sigma be an embedded link in M. For a collapsing sequence of hyperbolic cone structures with topological type (M, Sigma) and with uniformly bounded lengths of singularities, we prove that M is either Seifert fibered or a Sol manifold. (AU)

Processo FAPESP: 14/23398-2 - Variedades e Orbifolds geométricos de dimensão 3
Beneficiário:Alexandre Paiva Barreto
Linha de fomento: Auxílio à Pesquisa - Regular